On soluble irreducible groups of linear substitutions in a prime number of variables

W. Burnside Greenwich, England

TBD mathscidoc:1701.33418

Acta Mathematica, 27, (1), 217-224, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{w.1903on,
  title={On soluble irreducible groups of linear substitutions in a prime number of variables},
  author={W. Burnside},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013260286127},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={217-224},
  year={1903},
}
W. Burnside. On soluble irreducible groups of linear substitutions in a prime number of variables. 1903. Vol. 27. In Acta Mathematica. pp.217-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013260286127.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved